# SDR CA110509011

- Difficulty date: May 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 13,380 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Part number: AEC649632PL
- Condition: Worn
- Location: Top
- Part time: 2,654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INTERNAL INSPECTION OF THE ENGINE, WHEN THE PISTONS WERE REMOVED FROM THE CYLINDERS, EACH OF THE FACES OF THE TOP PISTON RINGS HAD STRIPS OF CHROME PLATING MISSING BETWEEN THE TOP AND THE BOTTOM OF THE RING AROUND APPROXIMATELY 70 PERCENT OF THE RING.
